Definability of Abelian Groups by the Center of their Endomorphism Ring
Matematičeskie zametki, Tome 84 (2008) no. 6, pp. 952-954
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Abelian group, endomorphism ring, $NC$-class of groups, periodic group, separable group, center of a ring.
Mots-clés : torsion-free group
Mots-clés : torsion-free group
@article{MZM_2008_84_6_a11,
author = {A. M. Sebel'din and D. S. Chistyakov},
title = {Definability of {Abelian} {Groups} by the {Center} of their {Endomorphism} {Ring}},
journal = {Matemati\v{c}eskie zametki},
pages = {952--954},
year = {2008},
volume = {84},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_84_6_a11/}
}
A. M. Sebel'din; D. S. Chistyakov. Definability of Abelian Groups by the Center of their Endomorphism Ring. Matematičeskie zametki, Tome 84 (2008) no. 6, pp. 952-954. http://geodesic.mathdoc.fr/item/MZM_2008_84_6_a11/
[1] L. Fuks, Beskonechnye abelevy gruppy, T. 1, Mir, M., 1974 | MR | Zbl
[2] L. Fuks, Beskonechnye abelevy gruppy, T. 2, Mir, M., 1977 | MR | Zbl
[3] A. M. Sebeldin, Matem. zametki, 11:4 (1972), 403–408 | MR | Zbl
[4] S. Bazzoni, C. Metelli, Conf. Abelian Groups and Their Relationship to the Theory of Modules (INDAM, Rome, 1977), Symp. Math., 23, Academic Press, London–New York, 1979, 259–285 | MR | Zbl